# SDR USAA2012072600002

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 24,593 hours, 8,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1S CHECK - BOTH AFT FLIGHT ATTENDANT FLASHLIGHTS ARE INOPERATIVE.  REPLACED BATTERIES IN BOTH AFT FLIGHT ATTENDANT FLASHLIGHTS  IAW A320 AMM 25-65-00.
